|is it just a blip?
Apr 29, 2012
I have been on trivizir only as my hiv regimen for 8 years now. Have been undetforectable with two occasions of drug holidays. The first for 1 year and second for 6 months. On both times, the load became undetectable after resumption. This year I got 2 consecutive loads of 70 and 80. My doctor will ask for another load test next month. Should I be concerned. My T-cells are in th 700 range averate all these years.
| Response from Dr. Holodniy
I would not be concerned at this point, given your longevity on this regimen, and where your CD4 count is. That said, if the repeat viral load is pushing past 200-500, then it may be time for a change.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Could Fatigue Be A Sign Of Primary HIV Infection
- Does HIV Cause Pain In Penis?
- Does White Tongue Mean I Have AIDS?
- Itchy Red Spots Could I Have Acute HIV Infection
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Herpes After Precum Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.